# SDR DALA2020021421159

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,582 hours, 25,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Exernal Pwr Recp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1485967) DURING INSPECTION FOUND CRACKS ON INTERNAL PRODUCTION DOUBLER AT EXTERNAL PWR RECEPTACLE CUT OUT. CRACKS ON INTERNAL PRODUCTION DOUBLER AT EXTERNAL PWR RECEPTACLE CUT OUT WAS REPAIRED PER ETI-37-20-310 REV.1 AND ER/A 585248-14.
